On noncoercive semilinear equations


Soltanov K. N.

NONLINEAR ANALYSIS-HYBRID SYSTEMS, vol.2, no.2, pp.344-358, 2008 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 2 Issue: 2
  • Publication Date: 2008
  • Doi Number: 10.1016/j.nahs.2006.04.010
  • Title of Journal : NONLINEAR ANALYSIS-HYBRID SYSTEMS
  • Page Numbers: pp.344-358

Abstract

In this article some noncoercive semilinear equations are investigated. Here, a subset of a right side for which the corresponding boundary value problems are uniquely solvable is described. (c) 2006 Elsevier Ltd. All rights reserved.